Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 65, NWS Wilmington, OH

May 31, 20185 counties in Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at May 31, 2018, 3:27 PM EDT for 5 counties in Kentucky. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 3:27 PM EDT (19:27 UTC)
Expired
May 31, 2018, 4:15 PM EDT
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY, Pendleton County, KY

The radar

The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 3:27 PM EDTTSTM WND DMGGlencoe, KYTREES DOWN ON ROUTE 127 AND ALSO 455.
May 31, 3:35 PM EDTTSTM WND GST 59Kymeso Owenton 5e, KY
May 31, 3:58 PM EDTTSTM WND DMGFalmouth, KYTREES DOWNED.
May 31, 3:58 PM EDTTSTM WND GST 46Kk62 Falmouth Apt, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:30 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

310 
WUUS51 KILN 311927
SVRILN
KYC041-077-081-187-191-312015-
/O.NEW.KILN.SV.W.0065.180531T1927Z-180531T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
327 PM EDT THU MAY 31 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Eastern Carroll County in northern Kentucky...
  Grant County in northern Kentucky...
  Owen County in northern Kentucky...
  Pendleton County in northern Kentucky...
  Eastern Gallatin County in northern Kentucky...

* Until 415 PM EDT.

* At 326 PM EDT, severe thunderstorms were located along a line
  extending from near Kentucky Speedway to 9 miles south of Owenton,
  moving east at 60 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Williamstown, Falmouth, Crittenden, Dry Ridge, Owenton, Butler,
  Morgan, Glencoe, Sanders, Corinth, Sparta, Monterey, Gratz,
  Stewartsville, Elk Lake, Beechwood, Northcutt, Wheatley, Natlee and
  Gardnersville.

This includes I-75 in Kentucky between mile markers 144 and 166.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3838 8490 3842 8488 3843 8493 3846 8492
      3843 8495 3852 8498 3862 8507 3871 8482
      3877 8476 3880 8462 3879 8450 3883 8434
      3857 8427 3856 8441 3853 8445 3854 8447
      3851 8449 3849 8456 3835 8475 3834 8479
TIME...MOT...LOC 1926Z 250DEG 52KT 3869 8481 3841 8484 

HAIL...<.75IN
WIND...70MPH
 
$$

JDR
3 follow-up statements
966 
WWUS51 KILN 311944
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
344 PM EDT THU MAY 31 2018

KYC041-077-311953-
/O.CAN.KILN.SV.W.0065.000000T0000Z-180531T2015Z/
Carroll KY-Gallatin KY-
344 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL AND EASTERN
GALLATIN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northern Kentucky.

LAT...LON 3870 8482 3873 8478 3874 8479 3877 8476
      3878 8466 3879 8466 3880 8462 3879 8460
      3879 8450 3881 8440 3883 8434 3857 8427
      3856 8441 3853 8445 3854 8447 3851 8449
      3851 8452 3849 8456 3835 8475 3834 8479
TIME...MOT...LOC 1943Z 250DEG 52KT 3877 8452 3849 8455 

$$

KYC081-187-191-312015-
/O.CON.KILN.SV.W.0065.000000T0000Z-180531T2015Z/
Grant KY-Owen KY-Pendleton KY-
344 PM EDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR GRANT...EASTERN OWEN AND PENDLETON COUNTIES...

At 343 PM EDT, severe thunderstorms were located along a line
extending from near Crittenden to 9 miles south of Williamstown,
moving east at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Law enforcement. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Williamstown, Falmouth, Crittenden, Dry Ridge, Butler, Morgan,
Corinth, Stewartsville, Elk Lake, Beechwood, Northcutt, Natlee,
Gardnersville, Camp Northward, New Columbus, Sherman, Elliston,
Goforth, Munk and Greenwood.

This includes I-75 in Kentucky between mile markers 144 and 166.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3870 8482 3873 8478 3874 8479 3877 8476
      3878 8466 3879 8466 3880 8462 3879 8460
      3879 8450 3881 8440 3883 8434 3857 8427
      3856 8441 3853 8445 3854 8447 3851 8449
      3851 8452 3849 8456 3835 8475 3834 8479
TIME...MOT...LOC 1943Z 250DEG 52KT 3877 8452 3849 8455 

HAIL...<.75IN
WIND...70MPH
 
$$

JDR
918 
WWUS51 KILN 312000
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
400 PM EDT THU MAY 31 2018

KYC187-312009-
/O.CAN.KILN.SV.W.0065.000000T0000Z-180531T2015Z/
Owen KY-
400 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OWEN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northern Kentucky.

LAT...LON 3879 8458 3879 8450 3881 8440 3883 8434
      3857 8427 3856 8441 3853 8445 3854 8447
      3851 8449 3851 8452
TIME...MOT...LOC 1959Z 246DEG 45KT 3883 8434 3858 8432 

$$

KYC081-191-312015-
/O.CON.KILN.SV.W.0065.000000T0000Z-180531T2015Z/
Grant KY-Pendleton KY-
400 PM EDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EASTERN GRANT AND PENDLETON COUNTIES...

At 359 PM EDT, severe thunderstorms were located along a line
extending from near Butler to 6 miles south of Falmouth, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement. These storms have a history of producing 
         widespread tree damage.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Williamstown, Falmouth, Butler, Morgan, Goforth, Greenwood,
Northcutt, Williamstown Lake, Gardnersville, Knoxville, Marcus,
Catawba, Camp Northward, Gene Snyder Airport and Cordova.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3879 8458 3879 8450 3881 8440 3883 8434
      3857 8427 3856 8441 3853 8445 3854 8447
      3851 8449 3851 8452
TIME...MOT...LOC 1959Z 246DEG 45KT 3883 8434 3858 8432 

HAIL...<.75IN
WIND...60MPH
 
$$

JDR
606 
WWUS51 KILN 312011
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
411 PM EDT THU MAY 31 2018

KYC081-191-312019-
/O.EXP.KILN.SV.W.0065.000000T0000Z-180531T2015Z/
Grant KY-Pendleton KY-
411 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT AND PENDLETON
COUNTIES WILL EXPIRE AT 415 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northern Kentucky.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

Remember, a Severe Thunderstorm Warning still remains in effect for 
far eastern Pendleton County until 430 PM EDT. 

LAT...LON 3879 8458 3879 8450 3881 8440 3883 8434
      3857 8427 3856 8441 3853 8445 3854 8447
      3851 8449 3851 8452
TIME...MOT...LOC 2009Z 250DEG 52KT 3888 8417 3863 8415 

$$

JDR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:55 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 31, 12:55 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1255 PM EDT Thu May 31 2018

.SYNOPSIS...
A series of upper level disturbances will move through the Ohio
Valley today through Friday, resulting in a continued chance of
showers and thunderstorms. Weak high pressure will provide for
dry conditions on Saturday before another disturbance brings a
chance of precipitation for Sunday. Temperatures will remain
slightly above normal through the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Earlier 6Z NAM seemed to have a better depiction on convection
this morning and used this in combination with the 12Z run and
HRRR/RAP and current forecast to run the probability of storms
this late morning and early afternoon. Blended temperatures and
dewpoints with observed values into the afternoon and HRRR/RAP
blend.

Area of convection associated with an MCV in srn IL with a watch
butting up to CWA does not appear to be depicted well by any
model. SREF has a good swatch of QPF in sw IN through 18Z where
other CAMs have an apparently poor initialization scheme. That
being said, southern IN and sw portions of our CWA are depicted
as having some activity through 21Z and an area moving ene,
likely what is ongoing but not initially shown in these models.

Going into this evening, models weaken the storm footprints
over southern CWA and focus upstream development back in
southern IL. Will look at this evolution with the next forecast
update and see how CAMs evolve early this afternoon to help
guide the next public forecast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Scattered convection may still be ongoing across primarily
southern portions of our fa early this evening but we may
otherwise begin to see a diurnal decrease in coverage elsewhere
across our area. There is quite a bit of uncertainty as to how
exactly things will play out with the approach of the MCS moving
out of the Mississippi Valley this evening. The hi res models
continue to vary in their timing and placement of this. The
general trend is for the bulk of it to stay mainly to our
south/west toward the better instability and possibly
weaken/dissipate as it moves into our area. That being said,
there is the possibility that it may make it into at least
southern portions of our fa, so will generally continue with
chance pops into the overnight hours. Deep layer shear is
progged to increase, at least across our southwest, through the
evening hours. So if this system does make it into our area,
there would be at least a lower end severe threat across our
southwest for primarily damaging winds.

The models seem to be in somewhat better agreement with a
surface wave then working east across northern portions of our
area late tonight and through the day on Friday. This will lead
to a continue chance of showers and thunderstorms through the
day on Friday. Highs on Friday will be in the low to mid 80s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Friday night surface low pressure will be located across our
far east in association with a mid-level wave. There is
sufficient instability and weak shear to the southeast of the
low, along with CAMs indicating ongoing convection exiting the
area, to warrant higher PoPs. Also aiding in potential
convective development at this time is a surface cold front
which is forecast to be crossing the central zones.

During the day Saturday the mid-level wave will push east of the
area with global ensemble models (GEFS and EPS) showing below normal
heights through the rest of the extended (or implied slightly below
normal temperatures). Temperatures Saturday will return to normal
with drier air spilling in from the northwest (PWATs less than 1.00"
across the northwest). Saturday night into Sunday another shortwave
will move across the area with the primary PVA just north of the
area, but with high PWATs just off to the southwest (~1.5" via the
GFS) showers and thunderstorms may return to the area. The only fly
in the ointment here is that the GFS has a upper level dry slot
rushing out just in front of the main wave. For example, the KCVG
GFS forecast sounding for Sunday shows a PWAT of 1.49" yet
substantial dry air exists between 500 and 200 MB. This dry air may
limit vertical development of any storms that try to get going.

Sunday evening a cold front will push through the area with drier
and cooler air returning to the region. PWATs Monday fall below
0.50" and 850 mb temperatures also fall to below 10 degrees C. The
GFS is slight more amplified with the wave here and therefore is the
cooler solution compared to the ECMWF. Either way, Monday looks to
be pleasant with highs in the mid 70s.

Tuesday afternoon the wave is forecast to wrap up over the eastern
United States allowing another slightly stronger reinforcing front
to push through the area. 850 MB temperatures Tuesday into Wednesday
fall to around 5 degrees C making highs in the lower 70s likely. As
mentioned above this couple day stretch of slightly below normal
temperatures has started to catch on in the ensembles. This implies
confidence increasing in the beginning of next work week being
pleasant with below normal temperatures and dry weather.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR conditions will prevail as some lower MVFR stratus breaks
apart from earlier this morning. Upstream storms will nose into
southern CWA and continue this evening. Cores of storms will
produce LIFR vsbys but the bulk of activity today will be
scattered over the TAF sites, with a better chance of occurrence
in CVG/LUK. Model guidance is not depicting today and
subsequently the overnight hours well at all, so the forecast is
low confidence in when and where these storms will occur.

Expect VFR conditions outside of thunderstorm activity in the
next 24-30 hours with a generally ssw flow 10-12kt. Amendments
will be forthcoming when and where storms have a higher
probability of occurrence later today. Used VCSH/TS as the
catch-all for todays forecast until then.

OUTLOOK...Thunderstorms are possible into Friday afternoon.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...Franks
SHORT TERM...JGL
LONG TERM...Haines
AVIATION...Franks
Hazardous weather outlook, May 31, 11:07 AM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1107 AM EDT Thu May 31 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-011200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1107 AM EDT Thu May 31 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will be possible this afternoon into
tonight. A few of the storms may be strong to severe, especially
this evening and into the overnight hours for areas near and south
of the Ohio River. The primary severe weather threat will be damaging
winds. However, isolated large hail can not be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, May 31, 1:48 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
148 PM EDT THU MAY 31 2018

KYZ100-OHZ081-088-311815-
Lewis KY-Scioto OH-Adams OH-
148 PM EDT THU MAY 31 2018

...A STRONG THUNDERSTORM WILL AFFECT LEWIS...SOUTHEASTERN ADAMS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 215 PM EDT...

At 148 PM EDT, radar indicated a strong thunderstorm near Tollesboro,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Vanceburg, Head of Grassy, Camp Dix, Tollesboro, Sandy Springs, Buena
Vista in Scioto County, Saint Paul, Harris, Kinniconick, Tannery,
Epworth, Emerson, Ribolt, Charters, Garrison, Petersville,
Stricklett, Glen Springs, Rexton and Herron Hill.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3832 8336 3840 8341 3838 8345 3840 8348
      3843 8357 3859 8363 3862 8363 3868 8304
      3864 8305 3863 8307 3860 8307 3855 8310
      3849 8319 3847 8319 3843 8324 3834 8323
      3832 8328 3833 8332 3832 8333
TIME...MOT...LOC 1748Z 248DEG 32KT 3853 8354

AR
Special weather statement, May 31, 2:09 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
209 PM EDT THU MAY 31 2018

KYZ100-OHZ081-088-311845-
Lewis KY-Scioto OH-Adams OH-
209 PM EDT THU MAY 31 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEWIS...SOUTHEASTERN
ADAMS AND NORTHWESTERN SCIOTO COUNTIES UNTIL 245 PM EDT...

At 209 PM EDT, radar indicated a strong thunderstorm near Rome,
moving northeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
West Union, Rome, Blue Creek, Otway, Concord, Lombardsville, Carrs,
State Route 348 at State Route 125, Wamsley, Turkey Creek Lake,
Friendship, Cedar Mills, Firebrick and West Portsmouth.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3862 8353 3877 8357 3896 8313 3870 8304
      3870 8303 3869 8303
TIME...MOT...LOC 1809Z 246DEG 21KT 3870 8347

AR
Local storm report, May 31, 2:43 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TORNADO          5 W TROY                40.04N 84.30W
05/30/2018  F0               MIAMI              OH   NWS STORM SURVEY

            BRIEF, WEAK TORNADO DESTROYED AN OUTBUILDING, LIFTING
            DEBRIS ONTO AN ADJACENT GARAGE. SOME LARGE LIMBS BROKEN
            OFF AS WELL. ESTIMATED WIND SPEED 65 MPH.

&&

BINAU
Local storm report, May 31, 3:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
309 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     HOLTON                  39.08N 85.38W
05/31/2018                   RIPLEY             IN   911 CALL CENTER

            TREES DOWNED.

&&

MBP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 1:48 PM EDTSpecial Weather StatementILNLewis27 min
May 31, 2:42 PM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant33 min
May 31, 2:45 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen45 min
May 31, 3:13 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Carroll, Gallatin, Kenton47 min
May 31, 3:57 PM EDTSevere Thunderstorm WarningILNCampbell48 min
May 31, 4:07 PM EDTSevere Thunderstorm WarningILNBracken, Pendleton, Robertson23 min
May 31, 4:24 PM EDTSevere Thunderstorm WarningILNBracken, Lewis, Mason, Robertson36 min
May 31, 4:51 PM EDTSevere Thunderstorm WarningILNLewis24 min
May 31, 5:13 PM EDTSevere Thunderstorm WarningILNLewis47 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.